# SDR SIMA20121006004

- Difficulty date: October 6, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 30,497 hours, 27,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE FORWARD CABIN EMERGENCY CEILING LIGHT AT 3B INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CABIN EMERGENCY CEILING LIGHT AT 3B.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 33-50-08.  THE AIRCRAFT WAS RETURNED TO SERVICE.
